# SDR 8HBR20211211039

- Difficulty date: December 9, 2021
- Submitted: December 11, 2021
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N856ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4495001
- Aircraft time: 13,974 hours
- System (JASC): 2140 · Heating System
- Part: Pressure Switch
- Part number: 94E423
- Part serial: NA
- Condition: Stuck
- Part time: 1,635 hours
- Component: Combustion Heat, Janitrol, B3040
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

COMBUSTION HEATER PRESSURE SWITCH FAILURE CAUSED FUEL TO DRAIN ON THE GROUND AND WAS IGNITED BY THE COMBUSTION HEATER.
